# SDR C2XA07TY002

- Difficulty date: January 23, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 10,764 hours, 5,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14554051003
- Condition: Damaged
- Location: Fuselage
- Part time: 10,764 hours, 5,778 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD BIRDSTRIKE WHILE AIRBORNE AT 210 KNOTS AND 5000 FEET, AIRCRAFT LANDED UNEVENTFULLY.  AFTER TEMPORARY REPAIR AND FERRY FLIGHT EWR TO TYS, TYS MAINTENANCE REPAIRED DAMAGE TO FRAMES 1A THROUGH FRAME 3 PART NUMBERS: 145-21705-403, 145-51202, AND 145-51203-403], STRINGER 1L, 4L, AND 6L PART NUMBERS: 145-54053-001, 145-54054-001, AND 145-54055-001 AND LT FORWARD NOSE SKIN, RT FORWARD NOSE SKIN, NOSE CENTER SKIN, SPLICED DAMAGED SKIN, PART NUMBERS: RT 145-54052-003 AND NOSE CENTER 145-30203-001, SEE LT NOSE SKIN BELOW.  AIRCRAFT CURRENTLY UNDER GOING REPAIRS.
